Skip to Main content Skip to Navigation
New interface
Journal articles

Topological computation of some Stokes phenomena on the affine line

Document type :
Journal articles
Complete list of metadata

https://hal-polytechnique.archives-ouvertes.fr/hal-02904289
Contributor : Claude Sabbah Connect in order to contact the contributor
Submitted on : Tuesday, July 21, 2020 - 10:02:44 PM
Last modification on : Wednesday, July 22, 2020 - 3:46:32 AM

Links full text

Identifiers

Collections

Citation

Andrea D’agnolo, Marco Hien, Giovanni Morando, Claude Sabbah. Topological computation of some Stokes phenomena on the affine line. Annales de l'Institut Fourier, 2020, 70 (2), pp.739-808. ⟨10.5802/aif.3323⟩. ⟨hal-02904289⟩

Share

Metrics

Record views

24